# SDR CA090427002

- Difficulty date: April 27, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Part number: MS3459L10SL4S
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IT WAS DISCOVERED THAT SEVERAL NEW CONNECTORS FAILED ON INSTALLATION. THE PN AND DATE CODES OF THE CONNECTORS IN QUESTION ARE AS FOLLOWS: MS3459L10SL-4S (DATE CODE 0845-86), MS3459L12S-3S (DATE CODE 0845-95) AND MS3459L10SL-3S (DATE CODE 0842-35). WHEN THE CONNECTOR NUT WAS TIGHTENED DOWN BY HAND THE CONNECTOR BODY WAS LOOSE AND ABLE TO WIGGLE IN THE RECEPTACLE. THE MECHANIC SECURING THE CONNECTORS TRIED TO CORRECT THIS BY TIGHTENING THE CONNECTOR NUT DOWN A LITTLE FURTHER BY HAND, IN DOING SO A CLICK WAS HEARD AND THE CONNECTOR BODY WAS THEN ABLE TO COME OUT THE BACK OF THE CONNECTOR NUT.   UPON INSP OF THE FAILED CONNECTORS, IT APPEARS THE SPLIT RING USED TO HOLD THE ASSEMBLY TOGETHER IS TOO LARGE.
